# SDR IXXA08SMN043S

- Difficulty date: February 1, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING INBOARD FLAP LOWER SKIN HAS DENTS AT STATION XW 3.000 - 91.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGE PANEL PLATING.  FABRICATED NEW SKIN AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIRED PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, DC8 SRM 57-7-1 FIGURE 1, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 1 ITEM "B" AND "L", DC8 SRM 51-1-9 T/R 51-142, DC8 SRM 51-1-9A T/R 51-141, AND DC8 SRM 51-1-8B.
